# SDR A6WA200740459

- Difficulty date: August 11, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNUSUAL NOISE HEARD WHEN FIRST OFFICER YOKE TURNED.  MORE NOTICEABLE WHEN TURNED RIGHT.  ALSO NOTED THROUGH FLOOR ON CAPTAINS SIDE.  RETORQUED FIRST OFFICERS YOKE REF SB CRJ-SL-27-045 REV A AND M 27-11-01.  OPERATIONAL CHECK GOOD.  (M)
